MAUDE Adverse Event Report: ZIMMER DENTAL BELLATEK ABUTMENT TSV 4.5MM; DENTAL ABUTMENT

ZIMMER DENTAL BELLATEK ABUTMENT TSV 4.5MM; DENTAL ABUTMENT
Catalog Number TSVLDAT4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: pma/510(k) number k143505.
 
Event or Problem Description
It was reported that abutment came loose in the pt¿s mouth in january, but the dr could not get the screw out.The screw was never loose and retightened.They left it in the pt¿s mouth until march they were able to remove it at that point and remade it.It is not known if the old abutment was salvaged for return.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsvldat4, bellatek® abutment tsv 4.5mm for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 8844565-1.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.The customer did not submit images for the reported event.Lda abutments are scanned and designed within the lab.Zimmer biomet only mills the design received through realguide software.Therefore, a comparison between the customer design and the product should be performed, however a design review was not needed in this case.Per dhr review, a mhlas screw is included in this bundle, however, no product was returned for evaluation.The sold product passed all inspections.(see images i, ii and iii) based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was possibly user caused.Therefore, based on the available information, a device malfunction could not be verified without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up", h3: changed "yes" to "no", h6: entered evaluation codes, h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BELLATEK ABUTMENT TSV 4.5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19320686
Report Number0002023141-2024-01620
Device Sequence Number15368561
Product Code NHA
UDI-Device Identifier00844868038092
UDI-Public(01)00844868038092(10)8844565-1
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K071439
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVLDAT4
Device Lot Number8844565-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic